Finite-dimensional stochastic attractors of infinite-dimensional dynamical systems
Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 2, pp. 54-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1986_20_2_a7,
author = {M. L. Blank},
title = {Finite-dimensional stochastic attractors of infinite-dimensional dynamical systems},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {54--55},
year = {1986},
volume = {20},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1986_20_2_a7/}
}
M. L. Blank. Finite-dimensional stochastic attractors of infinite-dimensional dynamical systems. Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 2, pp. 54-55. http://geodesic.mathdoc.fr/item/FAA_1986_20_2_a7/